Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 612671, 10 pages
http://dx.doi.org/10.1155/2012/612671
Research Article

Some Matrix Transformations of Convex and Paranormed Sequence Spaces into the Spaces of Invariant Means

1Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
2Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 9 February 2012; Accepted 13 April 2012

Academic Editor: Alberto Fiorenza

Copyright © 2012 M. Mursaleen and S. A. Mohiuddine. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, Théorie des Operations Lineaires, Warszawa, 1932.
  2. G. G. Lorentz, β€œA contribution to the theory of divergent sequences,” Acta Mathematica, vol. 80, no. 1, pp. 167–190, 1948. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  3. R. A. Raimi, β€œInvariant means and invariant matrix methods of summability,” Duke Mathematical Journal, vol. 30, pp. 81–94, 1963. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. M. Mursaleen, β€œOn some new invariant matrix methods of summability,” The Quarterly Journal of Mathematics, vol. 34, no. 133, pp. 77–86, 1983. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. P. Schaefer, β€œInfinite matrices and invariant means,” Proceedings of the American Mathematical Society, vol. 36, pp. 104–110, 1972. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. C. Çakan, B. Altay, and M. Mursaleen, β€œThe σ-convergence and σ-core of double sequences,” Applied Mathematics Letters, vol. 19, no. 10, pp. 1122–1128, 2006. View at Publisher Β· View at Google Scholar
  7. M. Mursaleen and S. A. Mohiuddine, β€œDouble σ-multiplicative matrices,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 991–996, 2007. View at Publisher Β· View at Google Scholar
  8. M. Mursaleen and S. A. Mohiuddine, β€œRegularly σ-conservative and σ-coercive four dimensional matrices,” Computers & Mathematics with Applications, vol. 56, no. 6, pp. 1580–1586, 2008. View at Publisher Β· View at Google Scholar
  9. M. Mursaleen and S. A. Mohiuddine, β€œOn σ-conservative and boundedly σ-conservative four-dimensional matrices,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 880–885, 2010. View at Publisher Β· View at Google Scholar
  10. M. Mursaleen, β€œSome matrix transformations on sequence spaces of invariant means,” Hacettepe Journal of Mathematics and Statistics, vol. 38, no. 3, pp. 259–264, 2009. View at Google Scholar Β· View at Zentralblatt MATH
  11. B. Aydin, β€œLacunary almost summability in certain linear topological spaces,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 27, no. 2, pp. 217–223, 2004. View at Google Scholar Β· View at Zentralblatt MATH
  12. T. Pati and S. R. Sinha, β€œOn the absolute summability factors of Fourier series,” Indian Journal of Mathematics, vol. 1, no. 1, pp. 41–54, 1958. View at Google Scholar Β· View at Zentralblatt MATH
  13. A. Zygmund, Trigonometrical Series, Warsaw, Warsaw, Poland, 1935.
  14. D. Rath, β€œA note on series and sequences,” Indian Journal of Pure and Applied Mathematics, vol. 18, no. 7, pp. 625–629, 1987. View at Google Scholar Β· View at Zentralblatt MATH
  15. R. Çolak and M. Et, β€œOn some generalized difference sequence spaces and related matrix transformations,” Hokkaido Mathematical Journal, vol. 26, no. 3, pp. 483–492, 1997. View at Google Scholar Β· View at Zentralblatt MATH
  16. M. Et and R. Çolak, β€œOn some generalized difference sequence spaces,” Soochow Journal of Mathematics, vol. 21, no. 4, pp. 377–386, 1995. View at Google Scholar Β· View at Zentralblatt MATH
  17. Z. U. Ahmad, M. Mursaleen, and Q. A. Khan, β€œr-convex sequences and matrix transformations,” Acta Mathematica Hungarica, vol. 69, no. 4, pp. 327–335, 1995. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  18. M. Stieglitz, β€œEine Verallgemeinerung des Begriffs der Fastkonvergenz,” Mathematica Japonica, vol. 18, pp. 53–70, 1973. View at Google Scholar Β· View at Zentralblatt MATH
  19. K. Yosida, Functional Analysis, Springer, Heidelberg, Germany, 1966.
  20. C. Aydin and F. Başar, β€œSome new paranormed sequence spaces,” Information Sciences, vol. 160, no. 1–4, pp. 27–40, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  21. I. J. Maddox, β€œContinuous and Köthe-Toeplitz duals of certain sequence spaces,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 65, pp. 431–435, 1969. View at Google Scholar Β· View at Zentralblatt MATH